MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)

BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Model Number 4543
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead recorded high out of range pacing impedance measurements.Technical services (ts) reviewed the device data and recommended the lv lead replacement.No adverse patient effects were reported.This lv lead remains in service.
 
Additional Manufacturer Narrative
Follow up report 1 (additional information): this report is being submitted to update field b5: describe event or problem, section b and field h6: device and impact codes, section h.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead recorded high out of range pacing impedance measurements during an in-clinic visit.Technical services (ts) reviewed the device data and recommended the lv lead replacement.No adverse patient effects were reported.This lv lead remains in service.Additional information was provided that this lv lead potentially exhibited loss of capture (loc), ts indicated that all lv pacing vectors had failed capture testing, and an attempted lead and system revision procedure was unsuccessful due to venous occlusion, followed by an unsuccessful attempt at alternative pacing.Subsequent device interrogation demonstrated no capture in the lv tip-to-ring configuration with high impedance, while successful lv capture was achieved using an lv tip-to-right ventricular (rv) configuration at low output.The device was programmed accordingly, and the patient was reported to be recovering.No adverse patient effects were reported.This lv lead remains in service.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report 1 (correction): this report is being submitted to correct the type of reportable event to serious injury report.

Brand Name
EASYTRAK 2 IS-1
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23716789
Report Number2124215-2025-89183
Device Sequence Number8982179
Product Code NIK
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/17/2016
Device Model Number4543
Device Catalogue Number4543
Device Lot Number304439
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/12/2025
06/22/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/18/2025
06/23/2026
Date Device Manufactured10/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexMale